Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 11, Issue 2 (Jun 2003)

Issues

Scale-type-estimates for a generalized method of Lavrent'ev regularization

J. Janno
  • Tallinn Technical University, Institute of Mathematics, Ehitajate tee 5, 19086 Tallinn, Estonia. E-mail:
/ U. Tautenhahn
  • University of Applied Sciences Zittau/Görlitz, Department of Mathematics, P.O. Box 1455, 02755 Zittau, Germany. E-mail:

A generalized method of Lavrent'ev regularization involving an unbounded operator is studied. Assuming source condition in terms of the inverse of the unbounded operator, error estimates of scale type for the regularized solution are derived. The method is applied to ill-posed problems containing selfadjoint operators and Volterra equations of the first kind.

About the article

Published Online:

Published in Print: 2003-06-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403766493537.

Export Citation

Comments (0)

Please log in or register to comment.
Log in